# SDR CA001214014

- Difficulty date: November 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bac 146200A
- Aircraft time: 27,271 hours
- Engine: Lyc ALF502R5
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Lt Wing
- Part time: 29,370 hours
- Component: Flap Tranck Atth
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION OF A FUEL LEAK FROM THE LEFT HAND WING OUTBOARD FLAP CANOE REVEALED THAT THE LEAK ORIGINATED AROUNG THE FORWARD ATTACH BOLTS FOR THE OUTBOARD FLAP CARRIAGE TRACK. TANK ACCESS WAS GAINED, AND THE BOLTS WERE RETORQUED AND RESEALED. THE AIRCRAFT WAS RETURNED TO SERVICE.
